# SDR DLM88030790

- Difficulty date: August 28, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 31,780 hours, 24,757 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 5920603505
- Part serial: CPI041
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG PISTON HAS HAD DIA 9 MACHINED TO 2.8045 INCH.  DAMAGE REWORKED PER 339514-14.
